A Four-Vertex Theorem for Frieze Patterns?

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)14-18
Number of pages5
JournalMathematical Intelligencer
Volume40
Issue number4
DOIs
StatePublished - Dec 1 2018

Fingerprint

Vertex of a graph
Theorem

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • History and Philosophy of Science

Cite this

@article{34f21fb248304ed2915171d5612a6812,
title = "A Four-Vertex Theorem for Frieze Patterns?",
author = "Sergei Tabachnikov",
year = "2018",
month = "12",
day = "1",
doi = "10.1007/s00283-018-9832-4",
language = "English (US)",
volume = "40",
pages = "14--18",
journal = "Mathematical Intelligencer",
issn = "0343-6993",
publisher = "Springer New York",
number = "4",

}

A Four-Vertex Theorem for Frieze Patterns? / Tabachnikov, Sergei.

In: Mathematical Intelligencer, Vol. 40, No. 4, 01.12.2018, p. 14-18.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A Four-Vertex Theorem for Frieze Patterns?

AU - Tabachnikov, Sergei

PY - 2018/12/1

Y1 - 2018/12/1

UR - http://www.scopus.com/inward/record.url?scp=85053217444&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85053217444&partnerID=8YFLogxK

U2 - 10.1007/s00283-018-9832-4

DO - 10.1007/s00283-018-9832-4

M3 - Article

AN - SCOPUS:85053217444

VL - 40

SP - 14

EP - 18

JO - Mathematical Intelligencer

JF - Mathematical Intelligencer

SN - 0343-6993

IS - 4

ER -